Integrals involving Multivariable Aleph-function, Aleph-function of one variable and general class of polynomials of several variables

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-35 Number-2
Year of Publication : 2016
Authors : F.Y Ayant
  10.14445/22315373/IJMTT-V35P514

MLA

F.Y. Ayant "Integrals involving Multivariable Aleph-function, Aleph-function of one variable and general class of polynomials of several variables", International Journal of Mathematics Trends and Technology (IJMTT). V35(2):101-110 July 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper, we evaluate two general class of Eulerian integrals involving a general class of multivariable polynomials, Aleph-function of one variable and generalized multivariable Aleph-function.The mains results of our document are quite general in nature and capable of yielding a very large number of integrals involving polynomials and various special functions occuring in the problem of mathematical analysis and mathematical. physics and mechanics.

References
[1] Ayant F.Y. An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT). 2016 Vol 31 (3), page 142-154.
[2] Chaurasia V.B.L and Singh Y. New generalization of integral equations of fredholm type using Aleph-function Int. J. of Modern Math. Sci. 9(3), 2014, p 208-220.
[3] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[4] Sharma G.and Rathie A.K. Integrals of hypergeometric series , Vij. Pari. Anu. Patri 34(1-2) , (1991), page 26-29
[5] Sharma K. On the integral representation and applications of the generalized function of two variables , International Journal of Mathematical Engineering and Sciences , Vol 3 , issue1 ( 2014 ) , page1-13.
[6] Srivastava H.M. A multilinear generating function for the Konhauser set of biorthogonal polynomials suggested by Laguerre polynomial, Pacific. J. Math. 177(1985), page183-191.
[7] Südland N.; Baumann, B. and Nonnenmacher T.F. , Open problem : who knows about the Aleph-functions? Fract. Calc. Appl. Anal., 1(4) (1998): 401-402.

Keywords
generalized multivariable Aleph-function, Aleph-function, class of multivariable polynomials, generalized hypergeometric function, finite integral.